MathSciNet Relay Station
MathSciNet bibliographic data
MR1116318 (94m:55008) 55P47
Schwänzl, R.; Vogt, R. M. Basic constructions in the $K$-theory of homotopy ring spaces. Trans. Amer. Math. Soc. 341 (1994), no. 2, 549–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement